# SDR IPXA13M79688

- Difficulty date: July 29, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 90,689 hours, 15,602 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB293311
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, RT WING FIXED L/E COMPT PANEL 626FB STRINGER LANDING AND PREVIOUS REPAIR FILLER CRACKED AT XOS 906.5807.  REPAIRED IAW SRM 57-40-03, REPAIR.  1, FIG 201. (MAJOR REPAIR)
